MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® STANDARD

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® STANDARD
Catalog Number 121151-27A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Incident occurred in france.During spinal anesthesia for a cesarean section, the needle broke just behind the base upon contact with a vertebra.The anesthesiologist reported no prior deformation or twisting of the needle.The break occurred immediately.The needle was removed and replaced.No clinical consequences for the patient.
 
Additional Manufacturer Narrative
This case is considered as closed.If further information becomes available an update will be send to the agency.

Brand Name
SPROTTE® STANDARD
Common Device Name
SPROTTE® STANDARD
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key24766260
Report Number9611612-2026-00006
Device Sequence Number9299431
Product Code BSP
UDI-Device Identifier04048223130179
UDI-Public04048223130179
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number121151-27A
Device Lot Number1545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown